# SDR AU960314

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 13771
- Condition: Faulty
- Location: Lg Position Ind
- Stage of operation: DE
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK MICROSWITCH FAULTY - NLG MICROSWITCH SUSPECT FAULTY
